Advanced Search
MyIDEAS: Login to save this paper or follow this series

Existence of equilibria with a tight marginal

Contents:

Author Info

Abstract

This paper deals with the existence of marginal pricing equilibria when it is defined by using a new and tighter normal cone introduced by B. Cornet and M.O. Czarnecki. The main interest of this new definition of the marginal pricing rule comes from the fact that it is more precise in the sense that the set of prices satisfying the condition is smaller than the one given by the Clarke's normal cone. The counterpart is that it is not convex valued, which leads to some mathematical difficulties in the existence proof. The result is obtained through an approximation argument under the same assumptions as in the previous existence results.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: ftp://mse.univ-paris1.fr/pub/mse/cahiers2006/B06022.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Université Panthéon-Sorbonne (Paris 1) in its series Cahiers de la Maison des Sciences Economiques with number b06022.

as in new window
Length: 20 pages
Date of creation: Jan 2006
Date of revision:
Handle: RePEc:mse:wpsorb:b06022

Contact details of provider:
Postal: 106 - 112 boulevard de l'Hôpital, 75647 Paris cedex 13
Phone: 01 44 07 81 00
Fax: 01 44 07 81 09
Email:
Web page: http://mse.univ-paris1.fr/
More information through EDIRC

Related research

Keywords: General economic equilibrium; increasing returns; marginal pricing rule; existence.;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Jean-Marc Bonnisseau & Bernard Cornet & Marc-Olivier Czarnecki, 2005. "The marginal pricing rule revisited," Cahiers de la Maison des Sciences Economiques b06021, Université Panthéon-Sorbonne (Paris 1).
  2. Cornet, Bernard, 1988. "General equilibrium theory and increasing returns : Presentation," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 103-118, April.
  3. Guesnerie, Roger, 1975. "Pareto Optimality in Non-Convex Economies," Econometrica, Econometric Society, vol. 43(1), pages 1-29, January.
  4. Bonnisseau, J.-M. & Cornet, B., 1988. "Existense of marginal cost pricing equilibria: the nonsmooth case," CORE Discussion Papers 1988015, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  5. Jouini, Elyès, 1990. "Functions with constant generalized gradients," Economics Papers from University Paris Dauphine 123456789/5646, Paris Dauphine University.
  6. Bonnisseau, J.-M. & Cornet, B., 1986. "Fixed-point theorems and Morse’s lemma for Lipschitzian functions," CORE Discussion Papers 1986028, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  7. Jouini, Elyes, 1988. "A remark on Clarke's normal cone and the marginal cost pricing rule," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 309-315, April.
  8. Khan, M Ali, 1999. " The Mordukhovich Normal Cone and the Foundations of Welfare Economics," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 1(3), pages 309-38.
  9. Gerard Debreu, 1961. "New Concepts and Techniques for Equilibrium Analysis," Cowles Foundation Discussion Papers 129, Cowles Foundation for Research in Economics, Yale University.
  10. Bonnisseau, Jean-Marc, 1992. "Existence of equilibria in the presence of increasing returns : A synthesis," Journal of Mathematical Economics, Elsevier, vol. 21(5), pages 441-452.
  11. Jean-Marc Bonnisseau & Alexandrine Jamin, 2003. "Equilibria with increasing returns : sufficient conditions on bounded production allocations," Cahiers de la Maison des Sciences Economiques b05045, Université Panthéon-Sorbonne (Paris 1), revised Jun 2005.
  12. Jouini, Elyès, 1988. "A remark on Clarke's normal cone and the marginal cost pricing rule," Economics Papers from University Paris Dauphine 123456789/5649, Paris Dauphine University.
  13. Cornet, B., 1984. "Existence of equilibria in economies with increasing returns," CORE Discussion Papers 1984007, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:mse:wpsorb:b06022. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lucie Label).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.